# SDR CA020117018

- Difficulty date: December 4, 2001
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 37,278 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN)   ON FERRY FLIGHT TSC 2257 FROM CUN-YMX , DURING TAKE OFF , SLAT SYSTEM LOCKED IN EXTEND POSITION , BUT FLAPS RAISED FULL UP. FLAP RED LIGHT WAS ILLUMINATED ON THE FLAP POSITION INDICATOR (PILOTS CENTER INSTRUMENTS PANEL) AND SLAT MONITOR INDICATED SLATS AT 30 DEGREES.-AIRCRAFT RETURNED TO "CUN".-ON GROUND , POP OUT INDICATOR FOUND OK ON BOTH WING FOR BRAKE INDICATOR. -C/B RESETTED , SYSTEM TEST C/OUT IN ACCORDANCE WITH M.M. 27-81-00. NO FAULTS FOUND.-NO DEFECTS WERE REPORTED AFTER TAKE OFF.
